Solution to problem E3015 [1983, 566] - solutions to an equation involving logs

O.P. Lossers

Research output: Contribution to journalArticleProfessional

1 Downloads (Pure)

Abstract

No abstract.
Original languageEnglish
Pages (from-to)74-75
Number of pages2
JournalAmerican Mathematical Monthly
Volume94
Issue number1
Publication statusPublished - 1987

Cite this

@article{2ba717f0165d4e9da4db988212ea3b2c,
title = "Solution to problem E3015 [1983, 566] - solutions to an equation involving logs",
abstract = "No abstract.",
author = "O.P. Lossers",
year = "1987",
language = "English",
volume = "94",
pages = "74--75",
journal = "American Mathematical Monthly",
issn = "0002-9890",
publisher = "Mathematical Association of America",
number = "1",

}

Solution to problem E3015 [1983, 566] - solutions to an equation involving logs. / Lossers, O.P.

In: American Mathematical Monthly, Vol. 94, No. 1, 1987, p. 74-75.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - Solution to problem E3015 [1983, 566] - solutions to an equation involving logs

AU - Lossers, O.P.

PY - 1987

Y1 - 1987

N2 - No abstract.

AB - No abstract.

M3 - Article

VL - 94

SP - 74

EP - 75

JO - American Mathematical Monthly

JF - American Mathematical Monthly

SN - 0002-9890

IS - 1

ER -